# SDR FDEA202512132249

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N248FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67545
- Aircraft time: 208 hours, 103 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088C
- Condition: Failed
- Location: Lt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN WE GOT A LEFT GENERATOR OFF LIGHT AND  L  GEN   EICAS MESSAGE.    PERFORMED BITE CHECK ON BPCU WITH FAULTS- DP TRIP-  MAIN BUS/OVERLAP ZONE AND DP TRIP- GEN/FDR & SERVICED LEFT IDG.  RAN LEFT ENGINE (#500559) AND  GEN LIGHT OFF CAME RIGHT AWAY. INSPECTED GENERATOR  AND FOUND T1, T2 TERMINAL PRETTY BURNED.  CHECKED  FOR MAIN STATOR WINDING ACROSS EACH WINDING  FROM  T1,T2,T3 TO N AND GOT ABOUT 8-10 OHMS WHICH SHOULD  BE 10.5 MILLIOHMS. RESISTANCE IS OUT OF LIMITS.    FOUND TERMINAL LUGS BUILD UP AND TORQUE CORRECT.  SLEEVES ON LUGS TO HAVE SOOT BUT NO HEAT DAMAGE.  REMOVED AND REPLACED LH ENG IDG IN REF TO AMM 24-11-01-4-4, OPS CHECK GOOD OK FOR SERVICE.
